# SDR MASA2010082600920

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 31,755 hours, 31,313 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NR 1 ENG ON A-15 LEAK CHECK.  MX TIGHTENED B-NUT ON WASTE FUEL RETURN LINE ON NR 1 ENG LEAK CHECK GOOD.
